MathSciNet Relay Station
MathSciNet bibliographic data
MR1246553 39A10 (34K15)
Li, Horng Jaan; Cheng, Sui Sun An oscillation theorem for a second order nonlinear difference equation. Utilitas Math. 44 (1993), 177–181.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement